Alert archive / Delaware / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 7, 2016, 6:19 PM EDT for New Castle County, Delaware. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2016, 6:19 PM EDT (22:19 UTC)
- Expired
- Apr 7, 2016, 7:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
County New Castle County, DE
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 259 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
924
WWUS81 KPHI 072219
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT THU APR 7 2016
DEZ001-MDZ012-072315-
NEW CASTLE-KENT-
619 PM EDT THU APR 7 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...
AT 619 PM EDT...A STRONG THUNDERSTORM WAS OVER SASSAFRAS...OR 8 MILES
SOUTHWEST OF MIDDLETOWN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...DELAWARE CITY...SASSAFRAS...PORT PENN...TOWNSEND...GALENA...
ODESSA AND CHAMBERSVILLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3938 7582 3938 7577 3945 7578 3959 7559
3954 7556 3952 7557 3951 7556 3950 7559
3946 7559 3941 7554 3937 7552 3931 7585
3936 7590
TIME...MOT...LOC 2219Z 247DEG 25KT 3936 7581
$$
GORSEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 7, 3:58 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Apr 7, 3:58 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EDT THU APR 7 2016
.SYNOPSIS...
A COLD FRONT CROSSED OUR AREA THIS AFTERNOON. A WEAK CLIPPER
SYSTEM WILL CROSS THE REGION SATURDAY, MOVING OFFSHORE AND
DEEPENING AS IT MOVES OFF TO THE NORTHEAST. HIGH PRESSURE OVER THE
OHIO VALLEY WILL SLIDE TO THE SOUTH OF THE REGION SUNDAY, MOVING
OFFSHORE AND TO OUR EAST THROUGH MONDAY. A LOW PRESSURE SYSTEM
WILL CROSS TO THE NORTH OFF THE AREA TUESDAY, DRAGGING A COLD
FRONT ACROSS THE REGION TUESDAY AFTERNOON OR EVENING. A LARGE AREA
OF HIGH PRESSURE WILL BUILD IN FROM THE WEST FOR THE REMAINDER OF
THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
IN THE WAKE OF THE COLD FRONT THAT RACED THROUGH THE REGION EARLIER,
SHOULD SEE COLD AND DRY AIR ADVECTION THROUGH THE OVERNIGHT HOURS.
AS SUCH SHOULD SEE THE PRECIP SLOWLY TAPER OFF THROUGH THE OVERNIGHT
HOURS. THOUGH THE PRESSURE GRADIENT WILL REMAIN QUITE TIGHT
OVERNIGHT, EXPECT THAT WITH COLD AIR ADVECTION, A STRONG INVERSION
SHOULD DEVELOP, LIMITING THE AMOUNT OF MIXING WE WILL SEE FOR WINDS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A TRAILING SURFACE TROUGH AND UPPER LEVEL SHORT WAVE TROUGH WILL
START TO APPROACH THE REGION THROUGH THIS TIME, BUT WILL STILL BE
FAR ENOUGH WEST THAT THE REGION SHOULD BE DRY THROUGH THIS PERIOD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
FRIDAY NIGHT, A WEAK CLIPPER SYSTEM WILL APPROACH THE AREA FROM
THE WEST. THE AREA SHOULD REMAIN PRECIPITATION FREE THROUGH MOST
OF THE NIGHT. HOWEVER, AS THE LOW BEGINS TO APPROACH OVERNIGHT,
SOME LIGHT PRECIPITATION MAY DEVELOP AND SPREAD ACROSS OUR
SOUTHERN AREAS. TEMPERATURES WILL LIKELY BE COLD ENOUGH FOR THE
PRECIPITATION TO START OUT AS SNOW OR RAIN/SNOW MIX POSSIBLE.
TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING FOR SOME AREAS
FRIDAY NIGHT, WHICH COULD LEAD TO FREEZE WATCHES/WARNINGS IN THE
FUTURE.
SATURDAY, THE LOW WILL MOVE ACROSS THE AREA AND STRENGTHEN OFF
THE COAST. MEANWHILE, THE MID/UPPER LOW AND ASSOCIATED VORTICITY
WILL DRIFT ACROSS THE NORTHEAST AS WELL. THIS IS EXPECTED TO LEAD
TO A PERIOD OF PRECIPITATION DURING THE DAY SATURDAY. THICKNESSES
ARE QUITE LOW AND WOULD SUPPORT SNOW. THE MOS TEMPERATURES ARE
QUITE WARM, WHILE THE 2M GRIDDED TEMPERATURES ARE A BIT LOWER THAN
MOS. WITH CLOUD COVER AND PRECIPITATION POSSIBLE, WE WOULD EXPECT
TEMPERATURES TO BE ON THE LOWER SIDE, SO WE'VE TAKEN MORE OF A
BLEND OF THE 2M TEMPS. WE EXPECT THE PRECIPITATION TO START OUT AS
SNOW OR RAIN/SNOW MIX, THEN AS TEMPERATURES WARM SLIGHTLY DURING
THE DAY, THE RAIN/SNOW LINE MAY PUSH NORTHWARD. AREAS ACROSS THE
FAR NORTH MAY NOT ACTUALLY CHANGE OVER. WE COULD HAVE SOME
ACCUMULATING SNOW, WITH THE BEST POTENTIAL ACROSS THE NORTHERN
HALF OF THE AREA. GENERALLY WE EXPECT AROUND AN INCH OR LESS,
MAINLY ON GRASSY SURFACES. HIGHER ELEVATIONS ACROSS THE FAR NORTH
MAY SEE 1-2 WHERE THEY HAVE THE BEST POTENTIAL TO STAY ALL SNOW.
THE PRECIPITATION WILL TAPER OFF DURING THE EVENING AS THE LOW
PULLS AWAY FROM THE AREA.
A DRY PERIOD SHOULD FOLLOW FOR SATURDAY NIGHT INTO SUNDAY AS HIGH
PRESSURE FROM THE WEST WILL BUILD TO OUR SOUTH DURING THE DAY
SUNDAY. IT WOULDN'T BE SURPRISING TO SEE SOME FLURRIES ACROSS THE
FAR NORTHERN AREAS WITH THE NORTHWEST FLOW. TEMPERATURES ARE AGAIN
EXPECTED TO FALL BELOW FREEZING FOR SOME AREAS SATURDAY NIGHT,
WHICH COULD LEAD TO FREEZE WATCHES/WARNINGS IN THE FUTURE.
THE HIGH BUILDS OFFSHORE SUNDAY NIGHT INTO MONDAY. AN AREA OF LOW
PRESSURE WILL BE MOVING ACROSS THE SOUTHERN TIER OF SOUTHERN
CANADA. AS IT DOES SO, A WARM FRONT MAY LIFT ACROSS THE AREA
OVERNIGHT SUNDAY INTO THE EARLY PART OF THE DAY MONDAY, WHICH MAY
LEAD TO SCATTERED SHOWERS ACROSS THE AREA LATER SUNDAY NIGHT INTO
MONDAY.
THE COLD FRONT IS NOT EXPECTED UNTIL TUESDAY INTO TUESDAY NIGHT.
THE GFS AND ECMWF DIFFER WITH THE TIMING OF THE FRONTAL BOUNDARY,
BUT GENERALLY AGREE WITH A TUESDAY TIMING OF THE FRONT AND
GREATEST PRECIPITATION POTENTIAL.
HIGH PRESSURE WILL BUILD TO OUR WEST WEDNESDAY, WHICH SHOULD HAVE
ENOUGH OF AN EFFECT ON OUR AREA TO BRING DRY WEATHER.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS WILL SLOWLY CONTINUE TO IMPROVE TO VFR THROUGH THE LATE
AFTERNOON AND INTO THE EVENING, THOUGH A FEW LINGERING SHOWERS MAY
REDUCE CEILINGS AND VISIBILITIES TO MVFR AT TIMES. EXPECT MOSTLY VFR
CONDITIONS AFTER 03Z.
WINDS SHOULD DECREASE AFTER 00Z, AND REMAIN SOUTHWESTERLY OR
WESTERLY. WINDS WILL INCREASE AFTER 12Z WITH GUSTS UP TO 25 KT
POSSIBLE DURING THE DAY TOMORROW.
OUTLOOK...
FRIDAY NIGHT...VFR EXPECTED EARLY...LOWERING TO MVFR TOWARD DAYBREAK.
SATURDAY...MVFR. CHANCE OF SHOWERS WHICH MAY TEMPORARILY LOWER
CONDITIONS. GUSTY WEST TO NORTHWEST WINDS 20-25 KNOTS IN THE
AFTERNOON.
SATURDAY NIGHT-SUNDAY...VFR EXPECTED. GUSTY WEST TO NORTHWEST WINDS
20-25 KNOTS.
SUNDAY NIGHT-MONDAY...GENERALLY VFR EXPECTED. SCATTERED SHOWERS
POSSIBLE, WHICH MAY BRIEFLY LOWER CONDITIONS. GUSTY SOUTH-SOUTHWEST
WINDS AROUND 25 KNOTS.
TUESDAY...VFR/MVFR CONDITIONS EXPECTED AS RAIN MOVES THROUGH THE
REGION. SOUTHWEST WINDS MAY GUST NEAR 25 KNOTS, ESPECIALLY NEAR
THE COAST.
&&
.MARINE...
OCCASIONAL GALES MAY CONTINUE ON THE COASTAL WATERS THROUGH 6 PM.
AFTER THAT...EXPECT SMALL CRAFT ADVISORY CONDITIONS ON THE COASTAL
WATERS AND THE DELAWARE BAY THROUGH THE DAY TOMORROW.
OUTLOOK...
FRIDAY NIGHT...WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL
CRAFT CRITERIA FRIDAY NIGHT.
SATURDAY-SATURDAY NIGHT...SMALL CRAFT ADVISORY CONDITIONS EXPECTED,
WITH GALE FORCE CONDITIONS LIKELY.
SUNDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY.
SUNDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED.
MONDAY...SMALL CRAFT ADVISORY CONDITIONS LIKELY, WITH NEAR GALE
FORCE CONDITIONS POSSIBLE.
&&
.TIDES/COASTAL FLOODING...
ELEVATED WATER LEVELS ARE EXPECTED ON THE CHESAPEAKE BAY WITH THE
HIGH TIDE CYCLE THIS AFTERNOON THROUGH EARLY THIS EVENING, BUT WATER
LEVELS SHOULD STAY BELOW COASTAL ADVISORY LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...MEOLA
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...ROBERTSON/MEOLA
AVIATION...JOHNSON/ROBERTSON/MEOLA
MARINE...JOHNSON/ROBERTSON/MEOLA
TIDES/COASTAL FLOODING...JOHNSONHazardous weather outlook, Apr 7, 3:52 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT THU APR 7 2016 PAZ054-055-082000- CARBON-MONROE- 352 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007>010-PAZ060>062-105-082000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- UPPER BUCKS- 352 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FROST ADVISORY OR FREEZE WARNING MAY BE NEEDED FOR NEXT MONDAY MORNING WHEN THE SPRING FROST FREEZE WARNING PROGRAM BEGINS FOR THIS PART OF PENNSYLVANIA AND NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101>104-106- 082000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 352 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER FREEZE IS LIKELY SATURDAY MORNING AND SUNDAY MORNING FOR MOST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-082000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT THU APR 7 2016 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WEST TO NORTHWEST GALE FORCE WINDS ARE BECOMING MORE LIKELY FOR SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-082000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 352 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WEST TO NORTHWEST GALE FORCE WINDS ARE BECOMING MORE LIKELY FOR SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 7, 4:22 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 PM TSTM WND DMG 2 SSE LENOVER 39.93N 75.94W
04/07/2016 CHESTER PA SOCIAL MEDIA
LARGE SCORE BOARD BLOWN OVER AT THE OCTORARA
ELEMENTARY/HIGH SCHOOL FOOTBALL FIELD NEAR ATGLEN. HIGH
WINDS WERE ASSOCIATED WITH A BOWING SQUALL LINE.
1208 PM TSTM WND DMG 2 SSE ATGLEN 39.93N 75.96W
04/07/2016 CHESTER PA 911 CALL CENTER
TREES DOWN... ONE ON A CAR... NEAR THE OCTORARA
SCHOOLS.
0115 PM TSTM WND GST ALLENTOWN-QUEEN CITY 40.57N 75.49W
04/07/2016 M49 MPH LEHIGH PA ASOS
PEAK GUST OCCURRED WITH A LOW-TOPPED CONVECTIVE LINE
WITH LITTLE TO NO LIGHTNING.
0125 PM HAIL FORKS TWP 40.73N 75.22W
04/07/2016 E0.75 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA TO DIME SIZE HAIL LASTED FOR ABOUT 5 MINUTES
0125 PM TSTM WND GST FORKS TWP 40.73N 75.22W
04/07/2016 M49 MPH NORTHAMPTON PA TRAINED SPOTTER
0130 PM TSTM WND DMG EASTON 40.69N 75.22W
04/07/2016 NORTHAMPTON PA PUBLIC
A FEW TREES UPROOTED. TIME ESTIMATED FROM RADAR AND
NEARBY REPORTS
0134 PM TSTM WND DMG EAST STROUDSBURG 41.00N 75.18W
04/07/2016 MONROE PA BROADCAST MEDIA
APPROXIMATELY 10 TREES UPROOTED ALONG A ONE MILE
STRETCH IN EAST STROUDSBURG
0200 PM TSTM WND DMG HACKETTSTOWN 40.85N 74.83W
04/07/2016 WARREN NJ LAW ENFORCEMENT
PINE TREES BLOWN DOWN AND A PATCH OF SIDING BLOWN OFF
ONE BUILDING
0215 PM HAIL NEWTON 41.05N 74.75W
04/07/2016 E0.75 INCH SUSSEX NJ TRAINED SPOTTER
0334 PM TSTM WND GST SUSSEX COUNTY AIRPORT 38.69N 75.36W
04/07/2016 M47 MPH SUSSEX DE ASOS
&&
EVENT NUMBER PHI1600974 PHI1600977 PHI1600975 PHI1600971 PHI1600972
PHI1600979 PHI1600978 PHI1600976 PHI1600973 PHI1600980
GORSELocal storm report, Apr 7, 5:16 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL WEST CAPE MAY 38.94N 74.94W
04/07/2016 M0.25 INCH CAPE MAY NJ PUBLIC
&&
EVENT NUMBER PHI1600981
GORSELocal storm report, Apr 7, 5:19 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT THU APR 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM MARINE TSTM WIND 1 S WEST CAPE MAY 38.93N 74.94W
04/07/2016 M41 MPH ANZ453 NJ PUBLIC
&&
EVENT NUMBER PHI1600982
GORSESpecial weather statement, Apr 7, 5:31 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT THU APR 7 2016
MDZ008-012-015-072215-
CECIL-KENT-QUEEN ANNE'S-
531 PM EDT THU APR 7 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENT...SOUTHEASTERN
CECIL AND NORTHERN QUEEN ANNE'S COUNTIES...
AT 531 PM EDT...A STRONG THUNDERSTORM WAS OVER NEWTOWN...OR 11 MILES
EAST OF MIDDLE RIVER...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHESTERTOWN...CECILTON...MILLINGTON...BETTERTON...CAYOTS...NEWTOWN...
SASSAFRAS...KENNEDYVILLE...BOHEMIAS MILLS...WARWICK...MASSEY...MORGNEC AND
GALENA.
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING.
LAT...LON 3928 7620 3929 7617 3932 7618 3934 7616
3933 7614 3935 7613 3937 7609 3937 7606
3940 7604 3952 7578 3926 7577 3922 7624
TIME...MOT...LOC 2131Z 256DEG 33KT 3927 7616
GORSESpecial weather statement, Apr 7, 5:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
548 PM EDT THU APR 7 2016
MDZ012-015-019-020-072230-
CAROLINE-TALBOT-KENT-QUEEN ANNE'S-
548 PM EDT THU APR 7 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN KENT...
TALBOT...QUEEN ANNE'S AND CAROLINE COUNTIES...
AT 546 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CHESAPEAKE BAY BRIDGE TO NEAR TILGHMAN ISLAND TO
11 MILES SOUTH OF CAMBRIDGE...AND MOVING NORTHEAST AT 65 MPH.
WIND GUSTS TO AROUND 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
EASTON...CENTERVILLE...TALBOT...DENTON...CENTREVILLE...FEDERALSBURG...
GREENSBORO...OAKLAND...RIDGELY...TRAPPE...ST. MICHAELS...CHURCH HILL...
PRESTON...OXFORD...SUDLERSVILLE...GOLDSBORO...QUEEN ANNE...OLD TOWN...
CHOPTANK AND STARR.
LAT...LON 3896 7636 3904 7631 3898 7628 3900 7617
3901 7618 3912 7625 3925 7577 3865 7571
3870 7590 3857 7604 3868 7621 3876 7622
3872 7630 3876 7630 3868 7634 3897 7625
3884 7637 3885 7638
TIME...MOT...LOC 2146Z 244DEG 57KT 3904 7636 3872 7628 3840 7606
GORSESpecial weather statement, Apr 7, 6:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT THU APR 7 2016
DEZ001-MDZ012-072315-
NEW CASTLE-KENT-
619 PM EDT THU APR 7 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NEW CASTLE...
NORTHEASTERN KENT AND SOUTHEASTERN CECIL COUNTIES...
AT 619 PM EDT...A STRONG THUNDERSTORM WAS OVER SASSAFRAS...OR 8 MILES
SOUTHWEST OF MIDDLETOWN...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...DELAWARE CITY...SASSAFRAS...PORT PENN...TOWNSEND...GALENA...
ODESSA AND CHAMBERSVILLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3938 7582 3938 7577 3945 7578 3959 7559
3954 7556 3952 7557 3951 7556 3950 7559
3946 7559 3941 7554 3937 7552 3931 7585
3936 7590
TIME...MOT...LOC 2219Z 247DEG 25KT 3936 7581
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:07 PM EDT | Coastal Flood Advisory | PHI | Salem | 5 hr |
| Apr 7, 3:30 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 12 hr |
| Apr 7, 3:41 AM EDT | Gale Warning | PHI | 14 hr | |
| Apr 7, 12:22 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 7, 1:06 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 54 min |
| Apr 7, 1:34 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 56 min |
| Apr 7, 1:49 PM EDT | Special Weather Statement | PHI | Middlesex | 56 min |
| Apr 7, 3:33 PM EDT | Small Craft Advisory | PHI | 33 hr | |
| Apr 7, 3:51 PM EDT | Special Marine Warning | PHI | 39 min | |
| Apr 7, 3:56 PM EDT | Special Weather Statement | PHI | Cape May | 49 min |
| Apr 7, 4:24 PM EDT | Special Marine Warning | PHI | 51 min | |
| Apr 7, 6:42 PM EDT | Special Marine Warning | PHI | 48 min | |
| Apr 7, 7:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 37 min |
| Apr 7, 7:29 PM EDT | Special Marine Warning | PHI | 46 min | |
| Apr 7, 7:40 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 50 min |
| Apr 7, 12:08 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 37 min |
| Apr 7, 1:03 PM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 42 min |
| Apr 7, 10:49 AM EDT | Special Weather Statement | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 86 min |
| Apr 7, 5:31 PM EDT | Special Weather Statement | PHI | Kent | 44 min |
| Apr 7, 5:48 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 42 min |
| Apr 7, 3:16 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Apr 7, 6:27 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 48 min |
| Apr 7, 6:37 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle, Sussex | 38 min |
Nearby
Special Weather Statements in Delaware, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.